... headache, flushing,bloat, stomach pain , burphing, acid reflux. I quit after 15 days have been off mevacor for 19 days still have all the stomach problems, how long does it take to get out of your system?
I was put on mevacor 40mgs because of my age not high cholestrol, I took it for 15 days had?
- 20 Nov 2015 by Lindylou2000
- 19 November 2015
- mevacor, headache, pain, gerd, stomach pain, cholesterol, stomach
Added 20 Nov 2015:
This problem started 2 days after the first pill, never had this problem before,why is it listed as a less common side effect? It seems worse after I eat.
- Mevacor Information for Consumers
- Mevacor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mevacor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2010 • 1 answer
Posted 22 May 2013 • 1 answer
Posted 7 Jun 2013 • 4 answers
Posted 14 Jul 2013 • 1 answer
Posted 24 Jul 2018 • 0 answers